Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 10, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 23, 2008, 5:47 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 5:47 PM MDT (23:47 UTC)
- Expired
- Apr 23, 2008, 6:30 PM MDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Chase County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:01 PM MDT | HAIL 1 | 1 Se Brandon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 1:25 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 232347 SVRLBF NEC029-135-240030- /O.NEW.KLBF.SV.W.0010.080423T2347Z-080424T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 547 PM MDT WED APR 23 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA... WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF GRANT... * UNTIL 630 PM MDT * AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR LAMAR...OR 18 MILES NORTHWEST OF IMPERIAL... AND MOVING NORTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BRANDON BY 610 PM MDT... 6 MILES WEST OF GRANT BY 625 PM MDT... WILD HORSE SPRING BY 630 PM MDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4098 10202 4099 10161 4057 10177 4058 10204 TIME...MOT...LOC 2347Z 198DEG 26KT 4063 10195 $$ JWS
3 follow-up statements
000
WWUS53 KLBF 240001
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT WED APR 23 2008
NEC029-135-240030-
/O.CON.KLBF.SV.W.0010.000000T0000Z-080424T0030Z/
PERKINS NE-CHASE NE-
601 PM MDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHWESTERN CHASE AND WESTERN PERKINS COUNTIES...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BRANDON...OR 11 MILES SOUTHWEST OF
GRANT...MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES WEST OF GRANT BY 615 PM MDT...
WILD HORSE SPRING BY 625 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM MDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4064 10203 4098 10202 4099 10162 4098 10161
4097 10163 4067 10174 4065 10175
TIME...MOT...LOC 0001Z 198DEG 26KT 4077 10190
$$
JWS000
WWUS53 KLBF 240010
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT WED APR 23 2008
NEC029-240020-
/O.CAN.KLBF.SV.W.0010.000000T0000Z-080424T0030Z/
CHASE NE-
610 PM MDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHASE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM MDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4070 10202 4098 10202 4099 10162 4098 10161
4097 10163 4071 10174
TIME...MOT...LOC 0010Z 206DEG 37KT 4087 10183
$$
NEC135-240030-
/O.CON.KLBF.SV.W.0010.000000T0000Z-080424T0030Z/
PERKINS NE-
610 PM MDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WESTERN PERKINS COUNTY...
AT 608 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF BRANDON...OR 6 MILES WEST OF GRANT...MOVING NORTHEAST AT
43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILD HORSE SPRING BY 615 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM MDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4070 10202 4098 10202 4099 10162 4098 10161
4097 10163 4071 10174
TIME...MOT...LOC 0010Z 206DEG 37KT 4087 10183
$$
JWS000
WWUS53 KLBF 240030
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT WED APR 23 2008
NEC135-240038-
/O.EXP.KLBF.SV.W.0010.000000T0000Z-080424T0030Z/
PERKINS NE-
628 PM MDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS COUNTY WILL
EXPIRE AT 730 PM CDT/630 PM MDT/...
AT 628 PM MDT...NORTH PLATTE DOPPLER RADAR INDICATED THAT THE STORM
THAT PROMTED THE WARNING HAD WEAKENED AND MOVED OUT OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING
FOR WESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM MDT WEDNESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4070 10202 4098 10202 4099 10162 4098 10161
4097 10163 4071 10174
TIME...MOT...LOC 0028Z 206DEG 37KT 4104 10172
$$
JWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:35 PM MDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 23, 1:35 PM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT WED APR 23 2008
.SYNOPSIS...
AT 18Z...SURFACE ANALYSIS SHOWED A FRONT ACROSS THE NORTHERN
PLAINS FROM NORTHEAST SOUTH DAKOTA...ACROSS NORTHWEST NEBRASKA...TO
A LOW CENTERED IN SOUTH CENTRAL WYOMING. THE SURFACE FRONT THEN
STRETCHED ACROSS UTAH TO ANOTHER LOW CENTERED IN SOUTHERN NEVADA.
THE SURFACE DRY LINE WAS INDICATED ACROSS EASTERN COLORADO AND
EASTERN NEW MEXICO...AND THERE WAS A FINGER OF 50 PLUS DEWPOINTS
PUSHING INTO WESTERN NEBRASKA. IN THE UPPER LEVELS...THE 6.7 MICRON
WATER VAPOR IMAGERY SHOWED A WELL DEVELOPED WAVE WITH THE CREST OR
CUSP NEAR THE WYOMING-UTAH-IDAHO TRIPLE POINT. ANOTHER MATURE VORTEX
COULD BE SEEN ALONG THE PACIFIC COAST NEAR THE COLUMBIA RIVER
OUTLET. LOOKING AT SATELLITE DERIVED IMAGERY...THERE WAS A MOIST
PLUME OF PRECIPITABLE WATER EXTENDING ACROSS WESTERN NEBRASKA WITH
THE AXIS APPROXIMATELY ALONG A VALENTINE-NORTH PLATTE LINE. THOUGH
CLOUDINESS MAY BE AFFECTING THE ACCURACY...A LOOK BACK A FEW FRAMES
WOULD INDICATE THAT THE VALUES ARE APPROACHING 25MM.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
CURRENT INDICATIONS ARE THAT CONVECTION MAY BE ONGOING BY EARLY
THIS EVENING. LOW LEVEL CONVERGENCE ALONG THE DRY LINE WILL WORK ITS
WAY INTO THE WESTERN NEBRASKA BY 00Z...AND A PLUME OF PRECIPITABLE
WATER 0.75-1.00 INCH WILL PUSH INTO CENTRAL AND NORTH CENTRAL
NEBRASKA. CONVECTIVE POTENTIAL IN THE PANHANDLE WILL PROBABLY BE
1500-2500J/KG. SO THERE IS POTENTIAL FOR AT LEAST ISOLATED SEVERE
THUNDERSTORM POTENTIAL...AND LOW LEVEL SHEAR PROFILES MAY FAVOR
SUPERCELLS. AT THIS TIME...IT APPEARS THAT THE MAIN THREAT IS
DAMAGING WIND AND LARGE HAIL. HOWEVER...THE EASTWARD PROPAGATION OF
THE STORMS WILL PROBABLY BE LIMITED TO ABOUT A VALENTINE-NORTH
PLATTE LINE (U.S. HIGHWAY 83) WHERE THE STRONG INSTABILITY AND SHEAR
FALLS OFF. WITH THE TYPICAL NOCTURNAL WEAKENING AND RETREAT OF THE
DRY LINE...STORMS SHOULD SUBSIDE BY ABOUT 06Z.
ON THURSDAY...A SURFACE FRONT WILL SLIP THROUGH NEBRASKA AND
BECOME QUASI-STATIONARY ACROSS NORTHERN KANSAS. WITH A LOW PRESSURE
SYSTEM DEVELOPING OVER SOUTHEAST COLORADO...WARM...MOIST AND
UNSTABLE AIR WILL BE LIFTED OVER THE FRONTAL SURFACE. THIS IS LIKELY
TO RESULT IN THE DEVELOPMENT OF A CONVECTIVE SYSTEM THURSDAY
EVENING. LOW LEVEL SHEAR ALONG THE BOUNDARY WILL RESULT IN SOME
POTENTIAL FOR SUPER CELL DEVELOPMENT AT LEAST INITIALLY. ALTHOUGH
THE TORNADO POTENTIAL MAY BE A LITTLE HIGHER THAN IT IS TODAY...
THERE IS CONSIDERABLE UNCERTAINTY IN THIS REGARD. THEREFORE...WE
WILL HOLD OFF ON HYPING THE TORNADO POTENTIAL UNTIL LATER FORECAST
CYCLES WHEN THE PREDICTABILITY IMPROVES. BESIDES THE SEVERE
POTENTIAL...THERE IS THE POSSIBILITY OF HEAVY RAIN OVER CENTRAL
NEBRASKA. AFTER 06Z...COOLER AND DRIER AIR POURS IN AND RAIN WILL
TAPER OFF OVER ALL BUT THE EXTREME NORTHEAST.
.LONG TERM...SATURDAY THROUGH WEDNESDAY.
MODELS IN SOMEWHAT BETTER AGREEMENT IN THE EXTENDED PERIOD
TODAY. BOTH THE GFS AND ECMWF BRING A SHORTWAVE TROUGH THROUGH THE
CENTRAL PLAINS ON SATURDAY. SO WITH THE PASSAGE OF THIS
TROUGH...LOOK FOR AN INCREASE IN CLOUD COVER ALONG WITH A FEW RAIN
SHOWERS. LOOKS AS IF MOISTURE WILL BE LIMITED WITH THE WEEKEND
SYSTEM IN THE WAKE OF THE THURSDAY/FRIDAY SYSTEM...AS A COLD FRONT
WILL HAVE WASHED MUCH OF THE LOW LEVEL MOISTURE OUT OF OUR AREA.
BY MONDAY AND TUESDAY...SOME WEAK RIDGING TRIES TO BUILD INTO
THE AREA AHEAD OF THE NEXT TROUGH DIGGING INTO THE PACIFIC
NORTHWEST. WILL HAVE TO WATCH THE NEXT TROUGH AS IT DIGS TO OUR
WEST...AS THUNDERSTORMS OR AT LEAST SHOWERS MAY NEED TO BE ADDED TO
THE TUESDAY/WEDNESDAY TIME FRAME.
&&
.AVIATION...
SATELLITE SHOWS AN AREA OF MVFR CEILING INTO SOUTHWEST NEBRASKA
THAT WILL EXTEND NORTHWARD TONIGHT. MVFR CONDITIONS WILL BECOME MORE
WIDESPREAD BEYOND 03Z AS CONVECTION IS EXPECTED TO DEVELOP WEST OF
HIGHWAY 61 THIS EVENING WITH STORMS MOVING NORTHEAST THAT WOULD
INCLUDE SCATTERED THUNDERSTORMS NEAR THE LBF TERMINAL FROM 21Z-03Z
AND THE VTN TERMINAL FROM 23Z TO 07Z. THURSDAY CEILINGS WILL LIFT
AFTER 15Z TO VFR CONDITIONS AS THE FRONTAL BOUNDARY MOVES EAST.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SPRINGER/TAYLOR/KECKHazardous weather outlook, Apr 23, 2:14 PM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 314 PM CDT WED APR 23 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-241000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 314 PM CDT WED APR 23 2008 /214 PM MDT WED APR 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. UNTIL 10 PM CDT...A TORNADO WATCH IS IN EFFECT FOR AREAS WEST OF HIGHWAY 83. AN UPPER LEVEL DISTURBANCE WILL MOVE NORTHEAST THIS EVENING WITH THE POTENTIAL FOR STORMS TO DEVELOP OVER THE NEBRASKA PANHANDLE WITH A FEW STORM LIKELY BECOMING SEVERE WHILE MOVING NORTHEAST INTO WESTERN NEBRASKA. THE PRIMARY THREAT IS LARGE HAIL ALTHOUGH SUFFICIENT WIND SHEAR EXISTS FOR ROTATION INCREASING THE POTENTIAL ISOLATED TORNADIC STORMS. OVERNIGHT THE FRONT WILL MOVE SOUTHEAST WITH THE ASSOCIATED DRYLINE TO EXTEND SOUTH THROUGH WESTERN NEBRASKA BY DAYBREAK THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE INTO THURSDAY AS THE FRONTAL SYSTEM AND ASSOCIATED BOUNDARIES MOVE EAST ACROSS NEBRASKA. THE GREATEST RISK FOR SEVERE STORMS WILL BE EAST OF A LINE FROM MOOREFIELD IN FRONTIER COUNTY TO SARGENT IN CUSTER COUNTY WITH ADDITIONAL SEVERE THUNDERSTORM DEVELOP POSSIBLE IN AREAS EAST OF HIGHWAY 61. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY NIGHT HOWEVER...THE THREAT FOR SEVERE STORMS WILL END BEYOND 4 PM ON THURSDAY AS THE FRONTAL SYSTEM PUSHES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF HIGHWAY 83. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Apr 23, 5:12 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 NNE CURTIS 40.67N 100.49W
04/23/2008 M2.00 INCH FRONTIER NE CO-OP OBSERVER
HAIL BROKE THE OUTSIDE PANE OF A DOUBLE PANE WINDOW
&&
MASEKLocal storm report, Apr 23, 5:17 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL BRADY 41.02N 100.37W
04/23/2008 M1.25 INCH LINCOLN NE PUBLIC
&&
MASEKLocal storm report, Apr 23, 5:26 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 S BROKEN BOW 41.33N 99.64W
04/23/2008 E1.75 INCH CUSTER NE PUBLIC
&&
HENDERSONLocal storm report, Apr 23, 5:27 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 19 S JOHNSTOWN 42.30N 100.06W
04/23/2008 E1.00 INCH BROWN NE PUBLIC
&&
HENDERSONLocal storm report, Apr 23, 5:34 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 19 S JOHNSTOWN 42.30N 100.06W
04/23/2008 E1.00 INCH BROWN NE PUBLIC
&&
HENDERSONLocal storm report, Apr 23, 5:47 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL LAMAR 40.57N 101.98W
04/23/2008 E0.75 INCH CHASE NE BROADCAST MEDIA
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:35 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 55 min |
| Apr 23, 4:06 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 39 min |
| Apr 23, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 63 min |
| Apr 23, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 33 min |
| Apr 23, 4:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 66 min |
| Apr 23, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 30 min |
| Apr 23, 4:46 PM MDT | Tornado Warning | LBF | Custer | 29 min |
| Apr 23, 4:49 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| Apr 23, 5:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 65 min |
| Apr 23, 5:28 PM MDT | Tornado Warning | LBF | Blaine, Custer | 32 min |
| Apr 23, 5:33 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup, Rock | 41 min |
| Apr 23, 5:51 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 54 min |
| Apr 23, 5:51 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.